MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 1ML LL W/NDL ECLIPSE 30X1/2 RB

BECTON DICKINSON BD SYRINGE 1ML LL W/NDL ECLIPSE 30X1/2 RB
Catalog Number 305778
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that bd syringe 1ml ll w/ndl eclipse 30x1/2 rb safety mechanism failed it was reported by the customer that post safety engagement.Verbatim: rcc received a complaint via email.Email(s) attached.Please see attachment with sbar and photos.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 3 photos and 1 representative sample submitted for evaluation.The reported issue of safety mechanism failure was not confirmed upon inspection of the sample.Analysis of the sample showed that there were no damages or defects observed.The sample passed the safety shield inspection and the activation/ locking force test.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.Current controls include a visual inspection for broken cannula catch/cannula lock pin at the safety shield molding in-process inspection; fail hook inner diameter inspection at the eclipse hub molding in-process inspection; activation/locking force functional test, deactivation/unlocking forces functional test and eclipse safety shield inspection at the quality assurance outgoing inspection; and visual inspection of damage pivot pin at the packaging in-process inspection.
 
Event or Problem Description
Materials#: 305778 batch#: 2311914.It was reported by the customer that post safety engagement.Verbatim: rcc received a complaint via email.Catalog#: 305778.

Brand Name
BD SYRINGE 1ML LL W/NDL ECLIPSE 30X1/2 RB
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19173963
Report Number2243072-2024-00564
Device Sequence Number7938319
Product Code FMI
UDI-Device Identifier30382903057789
UDI-Public(01)30382903057789
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305778
Device Lot Number2311914
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown